Single Good Exchange Model with Changeable Preferences Given as a Two-Sided Matching
Languages of publication
Markets are usually considered as strongly efficient - each investor is said to have the same information at the same time. But due to incomplete, false or vague information on the market, significant data have become an expensive good. Thus, the accessibility to it may vary. In the following paper a behavioural approach to decision-making is presented. An investor's decision to enter a trade is based on multiple criteria such as knowledge, personal experience, investing history and individual characteristics. All those factors are reflected in individual investor's preference toward a short or long position in a trade of good. In the paper we present two exchange models of an arbitrary good, where information about the market is reflected in investors' preferences. A two- -sided matching approach for choosing contract sides is given. Simulations of market dynamics, including asymmetry and changeability of information, are performed and a possible equilibrium is discussed. The main idea of this paper is to research possible states of market equilibrium on the basis of behavioural factors and describe its usefulness for modelling market dynamics.
- Abraham D.J. (2003), Algorithmics of Two-Sided Matching Problems, Master Thesis, University of Glasgow, http://www.dcs.gla.ac.uk/research/algorithms/ASMPI/DJA-thesis.pdf (16.06.2014, 14:53).
- Andrews M.J., Bradley S., Upward R. (2001), Estimating the Probability of a Match Using Microeconomic Data for the Youth Labour Market, Labour Economics, Vol. 8.
- Alkan A., Gale D. (2003), Stable Schedule Matching under Revealed Preference, Journal of Economic Theory, Vol. 112.
- Alcalde J. (1995), Exchange-proofness or Divorce-proofness? Stability in One-sided Matching Markets, Economic Design, Vol. 1, Iss. 1.
- Arrow K.J., Hurwicz L. (1958), On the Stability of the Competitive Equilibrium I, Econometrica, Vol. 26, No. 4.
- Biro P., McDermid E. (2010), Three-sided Stable Matchings with Cyclic Preferences, Algorithmica, Vol. 58.
- Biro P. (2007), The Stable Matching Problem and Its Generalizations: An Algorithmic and Game Theoretical Approach, PhD Thesis, University of Debrecen, http://www.researchgate.net/publication/ 242391326_The_stable_matching_problem_and_its_generalizations_an_algorithmic_and_game_ theoretical_approach (16.06.2014).
- Echenique F., Oviedo J. (2006), A Theory of Stability in Many-to-many Matching markets, Theoretical Economics, Vol. 1.
- Eriksson K., Sjostrand J., Strimling P. (2006), Three-dimensional Stable Matching with Cycle Preferences, Mathematical Social Sciences, Vol. 52.
- Gale D., Shapley L.S. (1962), College Admissions and the Stability of Marriage, The American Mathematical Monthly, Vol. 69, No. 1.
- Irving R.W. (1994), Stable Marriage and Indifference, Discrete Applied Mathematics, Vol. 48.
- Iwama K., Miyazaki S. (2008), A Survey of the Stable Marriage Problem and Its Variants, International Conference on Informatics Education and Research For Knowledge - Circulating Society, IEEE.
- Kojima F., Pathak P. (2009), Incentives and Stability in Large Two-Sided Matching Markets, American Economic Review, Vol. 99, No. 3.
- Kunreuther H., Pauly M. (1985), Market Equilibrium with Private Knowledge, Journal of Public Economics, Vol. 26.
- Malaga K. (2012), Mikroekonomia. Oswajanie z matematyką, 2nd ed., Wydawnictwo C.H. Beck, Warszawa.
- Pais J. (2006), Random Matching in College Admissions Problem, Economic Theory, Vol. 35, Iss. 1.
- Peck J., Shell K., Spear S.E. (1992), The Market Game: Existence and Structure of Equilibrium, Journal of Mathematical Economics, Vol. 21.
- Piasecki K., Witoch J. (2014), Behavioral Present Value Defined as a Fuzzy Number - A New Approach, submitted: http://www.researchgate.net/publication/262117073_Behavioural_present_ value_defined_as_fuzzy_number_-_a_new_approach (22.06.2014).
- Roth A.E., Sotomayor M. (1992), Two-sided Matching [in:] Handbook of Game Theory, eds. R.J. Aumann, S. Hart, Vol. 1, Elsevier.
- Shapley L.S., Shubik M. (1969), On Market Games, Journal of Economic Theory, Vol. 1.
Publication order reference